# SDR ASAA0540420

- Difficulty date: August 19, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C329535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L IS CORRODED AT BSTA 500G.  REMOVED DAMAGED SECTION OF STR 28L, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM.  (K)
